# SDR COMA9610005

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Line
- Condition: Frozen
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLUE HYDRAULIC SYSTEM, LOW RESERVOIR PRESSURE, WARNING LIGHT ILLUMINATED.  THAWED FROZEN MOISTURE IN RESERVOIR PRESSURIZATION LINE.
